Lorentz and Gale–Ryser theorems on general measure spaces



Downloads per month over past year

Boza, Santiago and Křepela, Martin and Soria, Javier (2022) Lorentz and Gale–Ryser theorems on general measure spaces. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 152 (4). pp. 857-878. ISSN 0308-2105

[thumbnail of soria_lorentz.pdf] PDF
Creative Commons Attribution.


Official URL: https://doi.org/10.1017/prm.2021.37


Based on the Gale–Ryser theorem [2, 6], for the existence of suitable (0,1) -matrices for different partitions of a natural number, we revisit the classical result of Lorentz [4] regarding the characterization of a plane measurable set, in terms of its cross-sections, and extend it to general measure spaces.

Item Type:Article
Uncontrolled Keywords:Cross sections; Nonincreasing rearrangement; Hardy-Littlewood-Pólya relation.
Subjects:Sciences > Mathematics
ID Code:74560
Deposited On:14 Sep 2022 09:48
Last Modified:14 Sep 2022 14:07

Origin of downloads

Repository Staff Only: item control page